# SDR SWIA200514963

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 21,761 hours, 28,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 EMERGENCY LIGHT BULB IS INOPERATIVE.  REPLACED BULB AT ROW 9, FORWARD RED, EMERGENCY LIGHT AT FLOOR TRACK.  OPERATIONAL CHECK GOOD.
